MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXe-plus

Encore Medical L.P. DJO SURGICAL; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXe-plus
Catalog Number 509-01-032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXe-plus
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50744262
Report Number1644408-2026-01857
Device Sequence Number10221583
Product Code PHX
UDI-Device Identifier00888912144612
UDI-Public00888912144612
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-01-032
Device Lot Number381P1242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale